| Model Number |
3146 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The results/method and conclusion codes along with investigation results will be provided in the final report.
Event or Problem Description
It was reported that the patient had two of their system leads explanted in 2022 for an unknown reason.
Additional Manufacturer Narrative
A case of leads explanted was reported to abbott.Attempts to follow-up on this issue have been made and no more information has been obtained.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.